Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246906] of Jian-Guo Liu

Papers Published

  1. Chen, GQ; Liu, JG, Convergence of second-order schemes for isentropic gas dynamics, Mathematics of Computation, vol. 61 no. 204 (January, 1993), pp. 607-627, American Mathematical Society (AMS) [doi]
    (last updated on 2019/06/20)

    Abstract:
    Convergence of a second-order shock-capturing scheme for the system of isentropic gas dynamics with L∞initial data is established by analyzing the entropy dissipation measures. This scheme is modified from the classical MUSCL scheme to treat the vacuum problem in gas fluids and to capture local entropy near shock waves. Convergence of this scheme for the piston problem is also discussed. © 1993 American Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320